# SDR SWAA2018041021036

- Difficulty date: March 26, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 116A311810
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FUSELAGE WING TO BODY PANEL SUPPORT SPLICE CRACKED AT BS 500D, BETWEEN STRINGER 18R TO 19R.  R & R THE SUPPORT SPLICE IAW DWG AND SRM.
